# SDR DALA2016081606058

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 55,587 hours, 20,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PLACARD ON L4 DOOR NOT INDICATING LOCKED POSITION.  ADJUSTED DOOR LINER IAW AMM 52-11. OPS CHECKED GOOD. OK FOR SERVICE.
